| Model Number |
004628 |
| Medical Device Problem Code |
Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the wake button was sticking.There was no reported impact to the customer¿s blood glucose.Reportedly, the customer declined to provide additional information, and declined troubleshooting with tandem technical support.